Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1998, Volume 38, Number 6, Pages 1001–1007 (Mi zvmmf1877)  

This article is cited in 1 scientific paper (total in 1 paper)

On the computation of pressure gradient in the parabolized viscous shock-layer model

A. I. Borodin

Scientific Research Institute of Applied Mathematics and Mechanics by Tomsk State University

Full text: PDF file (1023 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1998, 38:6, 959–964

Bibliographic databases:
UDC: 517.958:531.33
MSC: Primary 76M20; Secondary 76K05
Received: 22.03.1996
Revised: 24.10.1997

Citation: A. I. Borodin, “On the computation of pressure gradient in the parabolized viscous shock-layer model”, Zh. Vychisl. Mat. Mat. Fiz., 38:6 (1998), 1001–1007; Comput. Math. Math. Phys., 38:6 (1998), 959–964

Citation in format AMSBIB
\Bibitem{Bor98}
\by A.~I.~Borodin
\paper On the computation of pressure gradient in the parabolized viscous shock-layer model
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1998
\vol 38
\issue 6
\pages 1001--1007
\mathnet{http://mi.mathnet.ru/zvmmf1877}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1646878}
\zmath{https://zbmath.org/?q=an:1086.76543}
\transl
\jour Comput. Math. Math. Phys.
\yr 1998
\vol 38
\issue 6
\pages 959--964


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1877
  • http://mi.mathnet.ru/eng/zvmmf/v38/i6/p1001

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Borodin A.I., “Numerical solution of a three-dimensional multicomponent viscous shock layer by the method of global iterations”, High Temperature, 39:4 (2001), 558–566  mathnet  crossref  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:168
    Full text:61
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021